| Catalog Number |
RSAR-30 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2023, a 30mm rigid saddle ring was selected for an implant.During the procedure, after implantation, tested for valve insufficiency, the repair effect was not as expected, and the physician removed the saddle forming ring and performed mitral valve replacement with a 29mm biocor tissue heart valve.The physician alleged that the forming effect of the forming ring was not good, resulting in a lack of efficacy.The duration of the procedure was extended, with the pause and body cycle time extended by 20 minutes.The patient is stable.
Additional Manufacturer Narrative
An event of the ring not repairing the native valve so a prosthetic valve was implanted was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The ring was received for examination and no anomalies were found.The physician indicated they thought the forming effect of the ring caused the issue.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.